# SDR QXEA2015061000321

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 7,357 hours, 7,909 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Part number: 82410608009
- Part serial: 448QXS
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 7,357 hours, 7,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM RUNAWAY FULL DEFLECTION LT & RT.  TRIM BUTTON WAS STICKING ON.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R AILERON/RUDDER TRIM CONTROL PANEL, REF AMM TASKS 27-13-16-000-801 & 27-13-16-400-801. OPS CHECKS GOOD. RETURNED TO SERVICE.
